# SDR CA101213013

- Difficulty date: December 3, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 129 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: 103571651
- Condition: Damaged
- Location: Magneto
- Part time: 178 hours
- Component: Magneto, Bendix
- Component part number: 106006169
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) MAGNETO INSPECTED AFTER GOVERNOR SURGE, HI-TENSION OUTPUT TANG ON COIL ASSEMBLY FOUND BENT UPWARDS, APPROX 30 DEGREES. TANG WORN THROUGH AND ELECTRICALLY BURNT. CARBON BRUSH ASSEMBLY DESTROYED. INSTALLATION INSTRUCTIONS REQUIRE TANG TO BE FLUSH WITH MAGNETO MATING SURFACE.  ALSO NOTED AT TIME OF INSPECTION, MAIN ROLLER BEARINGS HAD NO GREASE LUBRICATION IN/ON THEM. MAGNETO HAD NO HISTORY OF PRIOR DISASSEMBLY. CONFIRMED BY CUSTOMER, WITNESS PAINT APPLIED AT FACTORY HAD NOT BEEN REMOVED.
